MathSciNet Relay Station
MathSciNet bibliographic data
MR1116853 35F20 (45K05 49L25)
Awatif, Sayah Équations d'Hamilton-Jacobi du premier ordre avec termes intégro-différentiels. I. Unicité des solutions de viscosité. (French) [First-order Hamilton-Jacobi equations with integro-differential terms. I. Uniqueness of the viscosity solutions] Comm. Partial Differential Equations 16 (1991), no. 6-7, 1057–1074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement